# SDR USAA2011020990636

- Difficulty date: February 5, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 7,671 hours, 2,267 cycles
- Engine: Iae V2533A5
- Engine time: 7,671 hours, 2,267 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 3
- Part time: 7,671 hours, 2,267 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J, Y
- Precautionary procedure: B

## Discrepancy

FLT 434 - ENGINE NR 1 COMPRESSOR STALL ACCOMPANIED WITH ENGINE 1 OIL FILTER CLOG FOLLOWED BY ENGINE 1 FAIL.  REMOVED AND REPLACED NR 1 ENGINE ASSEMBLY PER JPC 26L40071004.  ROOT CAUSE WAS IDENTIFIED AS FAILURE OF THE NR 3 BEARING.
